Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 261, NWS Atlanta, GA

December 30, 2013Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 30, 2013, 1:56 AM EST for Whitfield County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 30, 2013, 1:56 AM EST (06:56 UTC)
Expired
Dec 31, 2013, 1:56 AM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WGUS42 KFFC 300656
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EST MON DEC 30 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC313-302056-
/O.NEW.KFFC.FL.W.0261.131230T0656Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T0645Z.000000T0000Z.UU/
156 AM EST MON DEC 30 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 130 AM MONDAY THE STAGE WAS 15.9 FEET...AND RISING.
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
4 follow-up statements
322 
WGUS82 KFFC 301040
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 AM EST MON DEC 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  FALLING CREEK NEAR EAST JULIETTE  AFFECTING JONES COUNTY

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

  LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES 
  COUNTIES 


GAC313-310040-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T0945Z.000000T0000Z.UU/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 16.1 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC169-301110-
/O.CAN.KFFC.FL.W.0254.000000T0000Z-131230T1040Z/
/FALG1.1.ER.131229T0945Z.131229T1845Z.131230T0350Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE FALLING CREEK NEAR EAST JULIETTE .
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 7.9 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE CREEK WILL CONTINUE TO FALL.


&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376             

$$

GAC021-153-169-207-289-310039-
/O.CON.KFFC.FL.W.0255.000000T0000Z-140101T0800Z/
/MACG1.1.ER.131229T1448Z.131230T0015Z.140101T0200Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE TUESDAY NIGHT. 
* AT 5 AM MONDAY THE STAGE WAS 20.4 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL SLOWLY FALL BELOW FLOOD STAGE BY TUESDAY NIGHT.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-310039-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0957Z.140103T0000Z.000000T0000Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 12 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE TO NEAR 12.9 FEET BY THURSDAY EVENING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC059-133-219-301110-
/O.CAN.KFFC.FL.W.0253.000000T0000Z-131230T1400Z/
/PNFG1.1.ER.131229T2105Z.131230T0000Z.131230T0345Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR PENFIELD.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC009-303-319-301110-
/O.CAN.KFFC.FL.W.0257.000000T0000Z-131230T1248Z/
/MLGG1.1.ER.131229T1614Z.131229T2100Z.131230T0548Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR MILLEDGEVILLE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 23.2 FEET...AND FALLING.
* FLOOD STAGE IS 27 FEET. 
* THE RIVER WILL CONTINUE TO FALL.

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324             

$$

GAC303-319-310039-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.131230T0234Z.131230T0945Z.000000T0000Z.NR/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 19.4 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* AT 19 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BEGIN TO 
  SURROUND THE ELEVATED USGS GAGE HOUSE.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-175-303-319-310039-
/O.CON.KFFC.FL.W.0258.140101T2000Z-000000T0000Z/
/DBNG1.1.ER.140101T2000Z.140103T0600Z.000000T0000Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 18.7 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21 FEET. 
* AT 22 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND 
  NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON U.S. HIGHWAY 80. PORTIONS OF SOME DIRT RIVER ACCESS 
  ROADS WILL BEGIN TO FLOOD.

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC265-317-310039-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.000000T0000Z.NO/
540 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 22.6 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 19 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE ON TUESDAY.
* AT 23 FEET...MINOR FLOODING EXPANDS FURTHER INTO THE WOODLANDS 
  AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
  LUNDBERG ROAD. 

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
255 
WGUS82 KFFC 301514
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 AM EST MON DEC 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES 
  COUNTIES 


GAC313-310514-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T1445Z.000000T0000Z.UU/
1014 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 945 AM MONDAY THE STAGE WAS 16.3 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING OCCURS IN THE PASTURES AND FIELDS 
  UPSTREAM ALONG THE RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD 
  BRIDGE...AND DOWNSTREAM ALONG THE LEFT BANK.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC303-319-310513-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
1014 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 945 AM MONDAY THE STAGE WAS 19.4 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* AT 19 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS 
  AND WETLANDS ALONG THE RIVER BOTH UPSTREAM AND DOWNSTREAM FROM
  THE GAGE LOCATED BY THE DIRT BOAT RAMP ON THE WEST SIDE OF THE AVANT 
  MINE OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE 
  PAST THE TOP OF THE BOAT RAMP AND WILL BEGIN TO SURROUND THE 
  ELEVATED USGS GAGE HOUSE.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC265-317-310513-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.000000T0000Z.NO/
1014 AM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE WAS 21.8 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. .  
* FLOOD STAGE IS 19 FEET. 
* BETWEEN 21 AND 23 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS 
  AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  AT LUNDBERG ROAD. 
  
&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
921 
WGUS82 KFFC 301904
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST MON DEC 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

  LITTLE RIVER NEAR WASHINGTON AFFECTING TALIAFERRO AND WILKES 
  COUNTIES 


GAC313-310904-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.131230T0645Z.131230T1800Z.000000T0000Z.UU/
204 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 145 PM MONDAY THE STAGE WAS 16.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING OCCURS IN THE PASTURES AND FIELDS 
  UPSTREAM ALONG THE RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD 
  BRIDGE...AND DOWNSTREAM ALONG THE LEFT BANK.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC021-153-169-207-289-310904-
/O.CON.KFFC.FL.W.0255.000000T0000Z-140101T0100Z/
/MACG1.1.ER.131229T1448Z.131230T0015Z.131231T1900Z.NO/
204 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING. 
* AT 130 PM MONDAY THE STAGE WAS 19.5 FEET...ANDFALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* BETWEEN 19 AND 20 FEET......MINOR FLOODING CONTINUES WITH PORTIONS 
  OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODED NORTH OF 
  THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE 
  FIFTH STREET BRIDGE.

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-310904-
/O.CON.KFFC.FL.W.0250.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.131230T0952Z.140104T0600Z.000000T0000Z.NO/
204 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE. 
* AT 145 PM MONDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING AROUND 13.3 FEET BY EARLY 
  SATURDAY MORNING...WITH ADDITIONAL RISES POSSIBLE THEREAFTER.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINNING. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK. AT
  13 FEET...MINOR FLOODING OF THE LOWLANDS ADJACENT TO THE RIVER 
  EXPANDS WIDER INTO THE FLOOD PLAIN INCLUDING INTO THE NEARBY PARK 
  AND THE PARKING LOT AT THE ABBEVILLE BOAT RAMP.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC303-319-310904-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.131230T0234Z.131230T1400Z.000000T0000Z.NR/
204 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 145 PM MONDAY THE STAGE WAS 19.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* AT 19 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND WETLANDS 
  ALONG THE RIVER BOTH UPSTREAM AND DOWNSTREAM FROM THE GAGE LOCATED 
  BY THE DIRT BOAT RAMP ON THE WEST SIDE OF THE AVANT MINE OFF ADAMS 
  ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE PAST THE TOP OF THE 
  BOAT RAMP AND WILL BEGIN TO SURROUND THE ELEVATED USGS GAGE HOUSE.

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-175-303-319-310904-
/O.CON.KFFC.FL.W.0258.140103T0600Z-140104T1200Z/
/DBNG1.1.ER.140103T0600Z.140103T1200Z.140104T0600Z.NO/
204 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN.
* FROM EARLY FRIDAY MORNING UNTIL SATURDAY MORNING.
* AT 145 PM MONDAY THE STAGE WAS 18.2 FEET...AND FALLING.
* NO FLOODING IS CURRENTLY OCCURRING...HOWEVER MINOR FLOODING IS 
  FORECAST TO DEVELOP. 
* FLOOD STAGE IS 21 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY 
  MORNING THEN CONTINUE RISING...REACHING NEAR 21.1 FEET LATER FRIDAY. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 21 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS IN THE
  WOODLANDS AND NATURAL FLOOD PLAIN ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 80.

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC265-317-310903-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.131229T1955Z.131230T0615Z.000000T0000Z.NO/
204 PM EST MON DEC 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE. 
* AT 1 PM MONDAY THE STAGE WAS 21.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 19 FEET. 
* BETWEEN 21 AND 23 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS 
  AND FIELDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE 
  AT LUNDBERG ROAD. 

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$
413 
WGUS82 KFFC 310350
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EST MON DEC 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY

 
GAC313-310420-
/O.CAN.KFFC.FL.W.0261.000000T0000Z-131231T0350Z/
/CHCG1.1.ER.131230T0645Z.131230T1800Z.131231T0245Z.UU/
1050 PM EST MON DEC 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 1045 PM MONDAY THE STAGE WAS 15.9 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 12:45 AM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Dec 30, 12:45 AM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 AM EST MON DEC 30 2013

.PREV DISCUSSION... /ISSUED 244 PM EST SUN DEC 29 2013/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
LATEST SURFACE ANALYSIS OVER THE EASTERN STATES SHOWS LOW PRESSURE
HAS PUSHED ITS WAY INTO THE MID ATLANTIC CENTERED NEAR THE DC
AREA. PREFRONTAL TROUGH NOW ALIGNING ITSELF ALMOST DIRECTLY ALONG
THE SOUTHEAST COASTLINE AND ROUGHLY REPRESENTS CUTOFF FOR PRECIP.
FOR THE LOCAL AREA...A SECONDARY SURFACE TROUGH EXTENDS FROM
ATHENS TO ATLANTA AND AS IT ROTATES THROUGH...SHOULD SEE BACK EDGE
OF LOW CLOUDS TRANSITION WITH IT ALLOWING FOR PARTIAL CLEARING
THROUGH THE EVENING HOURS. STILL SOME UNCERTAINTY AS TO HOW MUCH
IF ANY CLOUDS WILL BUILD BACK INTO THE AREA TONIGHT BUT FEEL THERE
WILL BE AT LEAST SOME CLOUDS TO DETER OPTIMUM RADIATIONAL COOLING
CONDITIONS AND WILL THEREFORE GO ON THE HIGH SIDE OF GUIDANCE FOR
LOWS.

NOT MUCH OF A BREAK IN STORE AS SECONDARY UPPER TROUGH MOVES INTO
THE MISSOURI VALLEY MONDAY MORNING AND THE TENNESSEE VALLEY BY
MONDAY AFTERNOON. IT LOOKS LIKE THIS WILL BE A SPLIT TYPE SYSTEM
AS WE SEE UPPER TROUGH SQUEEZE OUT WHAT LITTLE AVAILABLE MOISTURE
IT HAS FOR THE NORTH AND SOME GULF MOISTURE GETS ENTRAINED INTO
THE SYSTEM TO AFFECT THE SOUTHERN SECTIONS. STILL NOT A GREAT DEAL
OF MOISTURE...EVEN TO THE SOUTH...BUT FEEL THERE IS ENOUGH LIFT
THAT WE MAY REALIZE MORE IN THE WAY OF POPS THAN WHAT MODELS
PROJECT. HAVE THEREFORE PAINTED A SWATH OF CHANCE POPS FROM
COLUMBUS TO JUST SOUTH OF MACON. HAVE GONE ON THE HIGH SIDE OF
TEMPS FOR THIS TIME PERIOD AS WELL WHICH SHOULD ALLEVIATE ANY
CONCERNS FOR FROZEN PRECIP DURING THIS TIME FRAME.

SYSTEM MOVES THROUGH QUICKLY BY TUESDAY MORNING WITH NORTHERLY
FLOW AND DRIER CONDITIONS FOR THE AREA. WENT CLOSE TO A BIAS
CORRECTED BLEND FOR THE TUESDAY AFTERNOON PERIOD WITH HIGHS NEAR
SEASONAL NORMS.

DEESE

LONG TERM /TUESDAY THROUGH SUNDAY/...
THE MID RANGE PERIOD BEGINS WITH MODELS IN AGREEMENT ON SURFACE
HIGH PRESSURE IN CONTROL OF THE REGION AND NEAR ZONAL FLOW ALOFT
DOMINATING THE SOUTHERN US AND A SLIGHTLY MEAN TROF AXIS OFF THE
ATLANTIC SEABOARD. WE LOOK TO BRING IN THE NEW YEAR WITH NEAR
CLIMO TEMPS AND TRANQUIL WEATHER.

BY LATE WEDNESDAY SURFACE RIDGING WILL SHIFT EAST OF THE AREA AS A
SHORT WAVE DIGS SOUTH INTO THE SOUTHERN PLAINS. AS A
RESULT...MOISTURE AND CLOUDS WILL BE ON THE INCREASE AHEAD OF THAT
SYSTEM AND WITHING A SLIGHTLY SOUTHWEST FLOW ALOFT. ABOUT THE ONLY
DISAGREEMENT IN THE EXTENDED PERIOD BETWEEN THE GFS AND ECMWF OCCUR
WITH THIS SHORT WAVE AND AND WHERE IT BOTTOMS OUT AND HOW MUCH
MOISTURE IS AVAILABLE FOR PRECIP. HAVE OPTED TO KEEP POPS IN THE
SLIGHT CHANCE RANGE AND SPLIT THE DIFFERENCE BETWEEN THE DRY GFS
AND WETTER ECMWF. IN LOOKING AT BOTH MODELS...CANNOT RULE OUT RAIN
MIXING WITH FROZEN PRECIP IN THE MOUNTAINS...PARTICULARLY AT THE
ONSET AS SOME EVAPORATIVE COOLING OCCURS. HAVE ADDED SOME FROZEN
PRECIP TO THE GRIDS IN THE NORTHERN MOUNTAINS AND KEPT POPS IN THE
SLIGHT CATEGORY FOR NOW GIVEN THE DISCREPANCY.

COLD SURFACE HIGH BUILDS IN LATE THU AND DOMINATES THE WEATHER FOR
FRIDAY AND SATURDAY. FRIDAY COULD BE QUITE COLD WITH HIGHS RUNNING
6 TO 10 DEGREES BELOW CLIMO.

BY LATE SAT INTO SUN...BOTH GFS AND ECMWF IN AGREEMENT ON STRONG
CAD IN PLACE WITH SW FLOW ALOFT. COULD MAKE FOR A CLOUDY AND COOL
WEEKEND...AGAIN...WITH RAIN RETURNING ON LATE SUNDAY AHEAD OF THE
NEXT TROUGH.

STELLMAN

HYDROLOGY...
RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES HAVE OCCURRED ACROSS MUCH
OF NORTH AND CENTRAL GEORGIA THE PAST 24 HOURS... THESE RAINFALL
AMOUNTS COMBINED WITH WET SOIL CONDITIONS AND ABOVE NORMAL STREAM-
FLOWS WILL LIKELY RESULT IN ADDITIONAL MINOR FLOODING ALONG SOME
AREA CREEKS AND RIVERS. THE THREAT OF HEAVY RAIN HAS ENDED FOR NORTH
AND WEST CENTRAL GEORGIA AS A SURFACE LOW PRESSURE SYSTEM PUSHES
EAST AWAY FROM THE AREA THEREFORE... THE FLOOD WATCH HAS BEEN ALLOWED
TO EXPIRE AT 1 PM THIS AFTERNOON DESPITE CONTINUED RISES ON SOME
CREEKS AND RIVERS. SEE FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL
AND SPECIFIC INFORMATION

&&

.AVIATION...
06Z UPDATE...
THE SW FLOW ALOFT WILL CONTINUE TO STREAM HIGH CLOUDS ACROSS THE
AREA THROUGH THE PERIOD. MODELS SHOW AN EMBEDDED UPPER DISTURBANCE
TRAVERSING THE AREA TODAY... WITH MODEL RH FIELDS SHOWING AT LEAST
MID LEVEL CIGS SPREADING INTO ATLANTA TAF SITES BY AROUND 15-17Z
TODAY. THESE MID CLOUDS PERSIST UNTIL THE DISTURBANCE EXITS EAST
SOMETIME BETWEEN 06-09Z TUE. STILL SOME UNCERTAINTY ON TIMING AND
LEVEL OF THESE MID CLOUDS TODAY. OTHERWISE... EXPECT WNW SURFACE
WINDS BETWEEN 7-9KTS TODAY... THEN 5KTS OR LESS TONIGHT.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON TIMING AND LEVEL OF MID CIGS TODAY.
HIGH CONFIDENCE ALL OTHER ELEMENTS THROUGH TONIGHT.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          37  54  38  55 /   0  10  20   5
ATLANTA         40  50  38  52 /   0  20  20   5
BLAIRSVILLE     36  46  29  46 /   0  10  10   5
CARTERSVILLE    36  44  32  50 /   0  10  10   5
COLUMBUS        40  55  42  55 /   0  20  30   5
GAINESVILLE     39  49  36  53 /   0  10  10   5
MACON           38  58  39  57 /   0  20  30   5
ROME            36  43  30  51 /   0  10  10   5
PEACHTREE CITY  37  51  36  52 /   0  20  20   5
VIDALIA         43  62  48  59 /   0  20  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 29, 5:35 PM EST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST SUN DEC 29 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EST SUN DEC 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...MINOR FLOODING OF SOME CREEKS AND RIVERS IN CENTRAL GEORGIA
WILL CONTINUE...

WEATHER HAZARDS EXPECTED...MAIN THREAT WILL BE MINOR FLOODING ALONG
SOME CREEKS AND RIVERS IN CENTRAL GEORGIA DUE TO HEAVY RAINS THAT
OCCURRED OVERNIGHT AND EARLY THIS MORNING.

DISCUSSION...
WEAK HIGH PRESSURE WITH COOLER AND DRIER AIR WILL MOVE INTO THE
STATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 9:56 PM ESTRiver Flood WarningFFCWashington, Wilkinson39 hr
Dec 30, 1:08 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.